Advanced search
Start date
Betweenand

The influence of cross-immunity and dengue control on epidemics periodicity

Grant number: 13/01552-7
Support type:Scholarships in Brazil - Master
Effective date (Start): May 01, 2013
Effective date (End): February 28, 2015
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Applied Mathematics
Principal researcher:Cláudia Pio Ferreira
Grantee:Thomas Nogueira Vilches
Home Institution: Instituto de Biociências (IBB). Universidade Estadual Paulista (UNESP). Campus de Botucatu. Botucatu , SP, Brazil
Associated scholarship(s):13/23986-9 - Dengue transmission model with two serotypes of virus through complex networks, BE.EP.MS

Abstract

This project includes the study of mathematical models for dengue in order to discuss the influence of model parameters on dynamics of epidemics. For it is proposed a model of ordinary differential equations describing the transmission of dengue in the human population when two serotypes of the virus are considered. We will do the equilibrium and stability analysis to the proposed model. Later, using a quasi-steady state approach, we will propose a transmission dynamics on a Watts-Strogatz network. We will analyze the influence of network topology on the stability region of equilibrium points of the ordinary differential equations model. (AU)

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
VILCHES, T. N.; ESTEVA, L.; FERREIRA, C. P. Disease persistence and serotype coexistence: An expected feature of human mobility. Applied Mathematics and Computation, v. 355, p. 161-172, AUG 15 2019. Web of Science Citations: 0.
Academic Publications
(References retrieved automatically from State of São Paulo Research Institutions)
VILCHES, Thomas Nogueira. Modelos matemáticos e computacionais para descrever a transmissão de dois sorotipos de vírus de dengue. 2015. 49 f. Master's Dissertation - Universidade Estadual Paulista "Júlio de Mesquita Filho" Instituto de Biociências (Campus de Botucatu)..

Please report errors in scientific publications list by writing to: cdi@fapesp.br.